# SDR AALA201911269002

- Difficulty date: November 25, 2019
- Submitted: November 26, 2019
- Operation: Air carrier
- Aircraft: N948UW
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000081
- Aircraft time: 26,536 hours, 21,793 cycles
- System (JASC): 3416 · Altimeter, Barometric/Encoder
- Part: Altimeter
- Part number: 066011534001
- Part serial: 5778
- Condition: Unreliable
- Location: Cockpit
- Part time: 22,282 hours, 18,707 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

AIRCRAFT NOT GROUNDED: PILOT REPORTS ON TAKE OFF RIGHT AFTER LIFT OFF GOT RA FLAGS ON BOTH CA AND FOP FD'S WITH JUMPING NUMBERS GOT APPROACH 2 NOT AVAILABLE AND AUTOLAND NOT AVAILABLE EICAS REMAINED ON THROUGH 1500 FEET. MAINTENANCE REMOVED AND REPLACED RADAR ALTIMETER 1 IAW AMM 34-31-01-000/400-801-A. OPS CHECK GOOD.
